MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY TRICAM; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY TRICAM; DENTAL IMPLANT
Model Number 305011
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 06/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from procedural errors.Correct use and procedural instructions are described in this product's instructions for use.
 
Event or Problem Description
Pain was reported.Bone quality at the time of implant failure between type ii & type iii.Primary stability was achieved.Osseointegration was not achieved.Time of loss in relation to the implantation was before prosthetic restoration.Patient requested removal of implant due to pain.

Brand Name
TRICAM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key5741283
Report Number1287163-2016-00255
Device Sequence Number314990
Product Code DZE
UDI-Device Identifier00614950005284
UDI-Public00614950005284
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K103790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model Number305011
Device Catalogue Number305011
Device Lot Number14120037
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2016
Initial Report FDA Received Date06/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR